# SDR AALA980227

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 2580005
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 489 - DURING CRUISE, NR 1 FWD BOOST PUMP CIRCUIT BREAKER TRIPPED.  NR 1 AFT BOOST PUMP WAS ON MEL, FLIGHT CREW DECIDED TO RETURN TO MIA.  AIRCRAFT LANDED MIA WITHOUT FURTHER INCIDENT.  REPLACED FWD AND AFT FUEL BOOST PUMPS PER MM PROCEDURES.  SYSTEM LEAK AND OPERATED NORMALLY WITHOUT POPPING CIRCUIT BREAKERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
